# SDR CA011218002

- Difficulty date: November 28, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C6EC12551
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURIING A ROUTINE EMMA CHECK 46, THE LT ENGINE THROTTLE CABLE TURNBUCKLE END WAS FOUND FRACTURED AND WAS ONLY HELD TOGETHER BY LOCKWIRING. CABLE REPLACED.
